# SDR IPXA09554989

- Difficulty date: February 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON RIGHT WING LOWER FUEL CELL ACCESS PANEL 641MB AT MATING SURFACE.  PANEL WAS REPLACED ON AOG WORK ORDER 935024.
